MAUDE Adverse Event Report: STRYKER CORPORATION; BUR, SURGICAL, GENERAL PLASTIC SURGERY

STRYKER CORPORATION; BUR, SURGICAL, GENERAL PLASTIC SURGERY
Model Number 1608002131
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
Per operative note:.A starting awl was placed at the middle phalanx in the central aspect slightly dorsal.There was hard, thick and cortical bone.Therefore, a swanson bur was used.A high-speed bur to bur was used to create a starting point.The tip of the burr did break off down the medullary canal of the middle phalanx and was not retrievable.After creating a starting point, the awl was used in order to create room for our broach.We then sequentially broached up to a size 20 to match our proximal phalanx.The broach seated nicely, and it also fit tightly down the medullary canal of the middle phalanx cortex.This was checked under fluoroscopy while performing the broaching.The broach was central down the medullary canal, and it was a tight fit.It was felt that this was appropriate size for our arthroplasty.The area was then copiously irrigated, our outer gloves were changed, and all towel lint removed from the hand table.The area was once again irrigated.

Brand Name
NA
Common Device Name
BUR, SURGICAL, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key10791974
Report Number10791974
Device Sequence Number19571637
Product Code GFF
UDI-Device Identifier04546540030528
UDI-Public(01)04546540030528(17)250801(10)20213017
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2020
Report Date (Section F) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1608002131
Device Catalogue Number1608002131
Device Lot Number20213017
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight67
Date Report Sent to FDA10/20/2020